Differential and Integral Equations

Critical exponents of the asymptotic formulas for two-parameter variational eigencurves

Tetsutaro Shibata

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the two-parameter nonlinear eigenvalue problem $$ -u''(t) = \mu u(t) - \lambda(u(t) + u(t)^p), \ u(t) > 0, t \in I := (0, 1), \ \ u(0) = u(1) = 0, $$ where $p > 1$ is a constant and $\mu, \lambda > 0$ are parameters. We establish the precise asymptotic formulas for the variational eigencurve $\lambda = \lambda(\mu)$, which is defined on a general level set, as $\mu \to \infty$. Especially, we obtain new critical exponents $p = 7/5$, $p = 5/3$, $p = 2$, and $p = 5$ from the viewpoint of the asymptotics of the eigencurve $\lambda(\mu)$.

Article information

Source
Differential Integral Equations, Volume 25, Number 9/10 (2012), 899-914.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012374

Mathematical Reviews number (MathSciNet)
MR2985686

Zentralblatt MATH identifier
1274.34035

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Shibata, Tetsutaro. Critical exponents of the asymptotic formulas for two-parameter variational eigencurves. Differential Integral Equations 25 (2012), no. 9/10, 899--914. https://projecteuclid.org/euclid.die/1356012374


Export citation